RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 4, Pages 579–610 (Mi msb3572)  

This article is cited in 36 scientific papers (total in 36 papers)

Algebraic equations with continuous coefficients and some problems of the algebraic theory of braids

E. A. Gorin, V. Ya. Lin


Full text: PDF file (3757 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:4, 569–596

Bibliographic databases:

UDC: 513.836
MSC: 20F36, 20F12, 20K15
Received: 01.10.1968

Citation: E. A. Gorin, V. Ya. Lin, “Algebraic equations with continuous coefficients and some problems of the algebraic theory of braids”, Mat. Sb. (N.S.), 78(120):4 (1969), 579–610; Math. USSR-Sb., 7:4 (1969), 569–596

Citation in format AMSBIB
\Bibitem{GorLin69}
\by E.~A.~Gorin, V.~Ya.~Lin
\paper Algebraic equations with continuous coefficients and some problems of the algebraic theory of braids
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 4
\pages 579--610
\mathnet{http://mi.mathnet.ru/msb3572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=251712}
\zmath{https://zbmath.org/?q=an:0211.54905}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 4
\pages 569--596
\crossref{https://doi.org/10.1070/SM1969v007n04ABEH001104}


Linking options:
  • http://mi.mathnet.ru/eng/msb3572
  • http://mi.mathnet.ru/eng/msb/v120/i4/p579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Gorin, “O faktorizatsii abstraktnykh tselykh funktsii”, UMN, 25:4(154) (1970), 177–178  mathnet  mathscinet  zmath
    2. E. A. Gorin, “O nekotorykh algebraicheskikh uravneniyakh s golomorfnymi koeffitsientami”, UMN, 27:3(165) (1972), 197–198  mathnet  mathscinet  zmath
    3. V. Ya. Lin, “Algebraic functions with universal discriminant manifolds”, Funct. Anal. Appl., 6:1 (1972), 73–75  mathnet  crossref  mathscinet  zmath
    4. Yu. V. Zyuzin, V. Ya. Lin, “Unramified algebraic extensions of commutative Banach algebras”, Math. USSR-Sb., 20:3 (1973), 419–437  mathnet  crossref  mathscinet  zmath
    5. V. M. Zinde, “Kommutanty grupp Artina”, UMN, 30:5(185) (1975), 207–208  mathnet  mathscinet  zmath
    6. Yu. V. Zyuzin, “Irreducible separable polynomials with holomorphic coefficients on a certain class of complex spaces”, Math. USSR-Sb., 31:4 (1977), 507–526  mathnet  crossref  mathscinet  zmath  isi
    7. E. A. Gorin, K. Sanches Fernandes, “Transcendental equations in commutative Banach algebras”, Funct. Anal. Appl., 11:1 (1977), 53–55  mathnet  crossref  mathscinet  zmath
    8. M. I. Karahanyan, “On some algebraic characteristics of the algebra of all continuous functions on a locally connected compactum”, Math. USSR-Sb., 35:5 (1979), 681–696  mathnet  crossref  mathscinet  zmath  isi
    9. E. A. Gorin, “On the research of G. E. Shilov in the theory of commutative Banach algebras and their subsequent development”, Russian Math. Surveys, 33:4 (1978), 193–217  mathnet  crossref  mathscinet  zmath
    10. Yu. V. Zyuzin, “Example of an algebraic curve in $\mathbb{C}^2$ such that its complement has fundamental group with elements of finite order”, Funct. Anal. Appl., 14:1 (1980), 45–46  mathnet  crossref  mathscinet  zmath
    11. Karsten Grove, Gert Kjærgård Pedersen, “Diagonalizing matrices over C(X)”, Journal of Functional Analysis, 59:1 (1984), 65  crossref
    12. Gorin E., “Algebraic Equations with Coefficients in Commutative Banach-Algebras and Some Related Problems”, 1043, 1984, 652–656  isi
    13. Andrew K. Napthine, “Analogues of the braid group whose graphs are stars”, Proc Edin Math Soc, 28:1 (1985), 35  crossref  mathscinet  zmath
    14. A. K. Napthine, Stephen J. Pride, “On generalized braid groups”, Glasgow Math J, 28:2 (1986), 199  crossref
    15. E. V. Frenkel, “Cohomology of the commutator subgroup of the braid group”, Funct. Anal. Appl., 22:3 (1988), 248–250  mathnet  crossref  mathscinet  zmath  isi
    16. Daniel C. Cohen, Alexander I. Suciu, “Homology of iterated semidirect products of free groups”, Journal of Pure and Applied Algebra, 126:1-3 (1998), 87  crossref
    17. T. V. Dubrovina, N. I. Dubrovin, “On braid groups”, Sb. Math., 192:5 (2001), 693–703  mathnet  crossref  crossref  mathscinet  zmath  isi
    18. S. A. Grigoryan, R. N. Gumerov, “On a covering group theorem and its applications”, Lobachevskii J. Math., 10 (2002), 9–16  mathnet  mathscinet  zmath  elib
    19. N. Ya. Medvedev, “Orders on Braid Groups”, Algebra and Logic, 42:3 (2003), 177–180  mathnet  crossref  mathscinet  zmath  elib
    20. Grigorian S.A., Gumerov R.N., “On the Structure of Finite Coverings of Compact Connected Groups”, Topology Appl., 153:18 (2006), 3598–3614  crossref  isi
    21. Paolo Bellingeri, Sylvain Gervais, John Guaschi, “Lower central series of Artin–Tits and surface braid groups”, Journal of Algebra, 319:4 (2008), 1409  crossref
    22. Valerij G. Bardakov, Paolo Bellingeri, “Combinatorial properties of virtual braids”, Topology and its Applications, 156:6 (2009), 1071  crossref
    23. DACIBERG LIMA GONÇALVES, JOHN GUASCHI, “THE LOWER CENTRAL AND DERIVED SERIES OF THE BRAID GROUPS OF THE FINITELY-PUNCTURED SPHERE”, J. Knot Theory Ramifications, 18:05 (2009), 651  crossref
    24. V. Ya. Lin, “Algebraic functions, configuration spaces, Teichmüller spaces, and new holomorphically combinatorial invariants”, Funct. Anal. Appl., 45:3 (2011), 204–224  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    25. Daciberg Lima Gonçalves, John Guaschi, “The lower central and derived series of the braid groups of the projective plane”, Journal of Algebra, 331:1 (2011), 96  crossref
    26. S. Yu. Orevkov, “On commutator subgroups of Artin groups”, Dokl. Math, 85:1 (2012), 117–119  mathnet  crossref  elib
    27. Yu. E. Anikonov, N. B. Ayupova, V. G. Bardakov, V. P. Golubyatnikov, M. V. Neschadim, “Obratimost otobrazhenii i obratnye zadachi”, Sib. elektron. matem. izv., 9 (2012), 382–432  mathnet
    28. R. N. Gumerov, “Weierstrass polynomials and coverings of compact groups”, Siberian Math. J., 54:2 (2013), 243–246  mathnet  crossref  mathscinet  isi
    29. Yu. E. Anikonov, “Representation of solutions to functional and evolution equations and identification problems”, Sib. elektron. matem. izv., 10 (2013), 591–614  mathnet
    30. Alexander Fel'shtyn, Daciberg Gonçalves, Peter Wong, “Twisted Conjugacy Classes for Polyfree Groups”, Communications in Algebra, 42:1 (2014), 130  crossref
    31. Olivier Brunat, Ivan Marin, “Image of the braid groups inside the finite Temperley–Lieb algebras”, Math. Z, 2014  crossref
    32. R. N. Gumerov, “Characters and coverings of compact groups”, Russian Math. (Iz. VUZ), 58:4 (2014), 7–13  mathnet  crossref
    33. Graeter J. Sperner R.P., “On Embedding Left-Ordered Groups Into Division Rings”, Forum Math., 27:1 (2015), 485–518  crossref  isi
    34. E. A. Gorin, “Goursat's Lemma in the Context of Banach Algebras”, Math. Notes, 98:1 (2015), 78–89  mathnet  crossref  crossref  mathscinet  isi  elib
    35. A. G. Kamalian, M. I. Karakhanyan, “On algebraic equation with coefficients from the $\beta $-uniform algebra $C_\beta(\Omega)$”, Uch. zapiski EGU, ser. Fizika i Matematika, 52:3 (2018), 161–165  mathnet
    36. Dey S., Gongopadhyay K., “Commutator Subgroups of Twin Groups and Grothendieck'S Cartographical Groups”, J. Algebra, 530 (2019), 215–234  crossref  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:720
    Full text:302
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020